# SDR GTIA2017061401991

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 21,987 hours, 9,510 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT FA'S REPORT ODOR AT ROWS 7-13,  ODOR OF NAIL POLISH OR RADIATOR.  PERFORMED TSM 05-50-00-810-831-A.  PERFORMED COMPARTMENT CHECK OF APU BLEED WITH PACK 1 AND PACK 2 IAW AMM 21-00-00. COULD NOT DUPLICATE ODOR. ACFT OK FOR SERVICE.
